# SDR ASAA2023012841715

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 60,791 hours, 17,665 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON SELECTING LNAV, FMA SHOWS NO LNAV OR A FLASHING LNAV INDICATION. WILL NOT INDIDCATE SOLID ARMED LNAV. GROUNDED - YES. ACCOMPLISHED FMC BITE PER B737-800 FIM 34-61-801 TASK. NO FAULTS FOUND. ACCOMPLISHED DFCS BITE CHK PER TASK FIM 22-11-801. NO FAULTS FOUND. ACCOMPLISHED ADIRS BITE PER FIM 34-21-TASK 801. NO FAULTS FOUND. L/NAV AND V/NAV DO ARM ON MODE CONTROL PANEL. RA#1 CURRENTLY ON ASA MEL34-20E. L/NAV ON FMA, MAY FLASH ON DEACTIVATED ALTIMETER SIDE, AS STATED IN OPERATIONS PROCEDURE LISTED FOR MEL 34-20E.
